Advertisement

Ukrainian Mathematical Journal

, Volume 47, Issue 12, pp 1953–1957 | Cite as

Approximation of compressions of periodic functions in the spaceLp,p<1

  • S. A. Pichugov
Brief Communications

Abstract

We investigate the behavior of the best approximation of compressions of functions by trigonometric polynomials in the spaceLp, p<1.

Keywords

Periodic Function Trigonometric Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. I. Ginzburg and S. A. Pichugov, “On the invariance of elements of the best approximation and a Glaser theorem,”Ukr. Mat. Zh.,33, No. 5, 664–667 (1981).Google Scholar
  2. 2.
    V. I. Berdyshev, “On the Jackson theorem inL p,”Tr. Mat. Inst. Akad. Nauk SSSR,88, 3–16 (1967).Google Scholar
  3. 3.
    V. I. Ivanov, “Direct and inverse theorems in the theory of approximations in the metric ofL p for 0<p<1,”Mat. Zametki,18, No. 5, 641–658 (1975).Google Scholar
  4. 4.
    P. Oswald, “Some inequalities for trigonometric polynomials in the metric ofL p, 0<p<1,”Izv. Vyssh Uchebn. Zaved., Ser. Mat.,7, 65–75 (1976).Google Scholar
  5. 5.
    S. A. Pichugov, “Approximation of periodic functions by constants in the metric spaces ϕ(L),”Ukr. Mat. Zh.,46, No. 8, 1095–1098 (1994).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • S. A. Pichugov
    • 1
  1. 1.Dnepropetrovsk UniversityDnepropetrovsk

Personalised recommendations